# SDR C2XA03CL104

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2083, THE CREW REPORTED AISLE PATH EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
